Journals
Resources
About Us
Open Access
Go to previous page

Rational solitary wave solutions for some nonlinear differential difference equations

Year:    2013

Journal of Information and Computing Science, Vol. 8 (2013), Iss. 2 : pp. 83–89

Abstract

In this article, we put a direct method to construct the rational solitary wave solutions for some nonlinear differential difference equations in mathematical physics which may be called the rational solitary wave difference method. We use the proposed method to construct the rational solitary exact solutions for some nonlinear differential difference equations via the lattice equation, the discrete nonlinear Klein Gordon equation. The proposed method is more effective and powerful to obtain many rational solitary exact solutions for nonlinear differential difference equations.

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2024-JICS-22616

Journal of Information and Computing Science, Vol. 8 (2013), Iss. 2 : pp. 83–89

Published online:    2013-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    7

Keywords: